MAUDE Adverse Event Report: GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD MAX¿ ENTERIC PARASITE PANEL; GASTROINTESTINAL PATHOGEN PANEL MULTIPLEX NUCLEIC ACID-BASED ASSAY SYSTEM

GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS) BD MAX¿ ENTERIC PARASITE PANEL; GASTROINTESTINAL PATHOGEN PANEL MULTIPLEX NUCLEIC ACID-BASED ASSAY SYSTEM
Catalog Number 442960
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D.2.Additional medical device type: pch.E.1.Initial reporter phone number: (b)(6).A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during use of the bd max¿ enteric parasite panel, a giardia lamblia false positive patient result with an noisy pcr curve was obtained.There was no report of patient impact.
 
Additional Manufacturer Narrative
Investigation summary: the complaint investigation for discrepant results when using the bd max¿ enteric parasite panel assay (ref# 442960) lot 4233950 was performed by the review of manufacturing records, customer¿s data analysis and verification of complaints history.Review of manufacturing records of bd max¿ enteric parasite panel assay indicated that the lot 4233950 was manufactured according to specifications and met performance requirements.Customer complained about a suspected false positive result for the g.Lambia target when using bd max¿ enteric parasite panel kit lot 4233950 and provided a picture of run #1457 which contained nine samples for investigation.The sample suspected of being false positive by the customer is in position b1.The corresponding curves for this sample were isolated on the picture report provided by the customer and revealed steps dislocations around cycle 40 in fam and rox channels that reached the threshold to give a positive result in the fam channel (glam target).Based on the investigation, it is unlikely that this positive result is true amplification.Nevertheless, it must be noted that manual curve adjudication has limitations; visual examination of pcr curves for low signal is a conservative assessment of the data.Since the customer did not mention any other event and considering that no other complaint for discrepant results issues was received on this lot, this may have been an isolated issue, and a root cause could not be identified.There is no indication of a reagent issue based on the analysis of the complaints received for discrepant results on bd max¿ enteric parasite panel assay lot 4233950.The root cause was not identified.Bd cannot confirm the complaint based on the investigation that was performed.Bd did not initiate a corrective and preventive action (capa) since no trend was identified.Bd apologizes for the inconvenience that this may have caused.Bd quality will continue to monitor for trends.
 
Event or Problem Description

Brand Name
BD MAX¿ ENTERIC PARASITE PANEL
Common Device Name
GASTROINTESTINAL PATHOGEN PANEL MULTIPLEX NUCLEIC ACID-BASED ASSAY SYSTEM
Manufacturer (Section D)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer (Section G)
GENEOHM SCIENCES CANADA, INC. (BD DIAGNOSTICS)
2555 blv. du parc techn
quebec
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key21899820
Report Number3007420875-2025-00066
Device Sequence Number21014812
Product Code OOI
UDI-Device Identifier00382904429607
UDI-Public(01)00382904429607(11)240820(17)260314(10)4233950
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K220193
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/14/2026
Device Catalogue Number442960
Device Lot Number4233950
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2025
Supplement Date Received by Manufacturer06/16/2025
Initial Report FDA Received Date04/24/2025
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown